Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 117, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 18, 2016, 11:12 AM CDT for Edgar County, Vermilion County, Illinois. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 11:12 AM CDT (16:12 UTC)
- Expired
- Jul 18, 2016, 11:30 AM CDT
- In force
- 18 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Edgar County, IL, Vermilion County, IL
The radar
The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 16:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2983 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.9
The text
As transmitted.
131
WUUS53 KILX 181612
SVRILX
ILC045-183-181630-
/O.NEW.KILX.SV.W.0117.160718T1612Z-160718T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1130 AM CDT
* AT 1111 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RIDGE FARM TO NEAR CHRISMAN TO NEAR PARIS...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. TREES AND POWER LINES WERE BLOWN
DOWN IN ALLERTON AT 1039 AM, AND IN SIDELL AROUND 1100
AM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARIS...GEORGETOWN...CHRISMAN...RIDGE FARM...VERMILION...EDGAR...
INDIANOLA...EDGAR COUNTY AIRPORT AND SCOTTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3948 8759 3958 8789 3979 8777 4003 8774
4002 8753 3948 8754
TIME...MOT...LOC 1611Z 279DEG 41KT 3993 8764 3979 8758 3961 8774
HAIL...<.75IN
WIND...60MPH
$$
MILLER2 follow-up statements
734
WWUS53 KILX 181624
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1124 AM CDT MON JUL 18 2016
ILC045-183-181630-
/O.CON.KILX.SV.W.0117.000000T0000Z-160718T1630Z/
VERMILION-EDGAR-
1124 AM CDT MON JUL 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR EXTREME SOUTHEASTERN VERMILION AND EASTERN EDGAR COUNTIES...
AT 1123 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF GEORGETOWN TO 8 MILES EAST OF
CHRISMAN TO NEAR VERMILION...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARIS AND SCOTTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3957 8770 3975 8765 3998 8759 3997 8753
3979 8753 3955 8754
TIME...MOT...LOC 1623Z 294DEG 19KT 3992 8754 3976 8753 3960 8762
HAIL...<.75IN
WIND...60MPH
$$
MILLER615
WWUS53 KILX 181631
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1131 AM CDT MON JUL 18 2016
ILC045-183-181640-
/O.EXP.KILX.SV.W.0117.000000T0000Z-160718T1630Z/
VERMILION-EDGAR-
1131 AM CDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERMILION AND
EASTERN EDGAR COUNTIES HAS EXPIRED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS IN EXTREME EASTERN
EDGAR COUNTY THROUGH 1145 AM.
LAT...LON 3957 8770 3975 8765 3998 8759 3997 8753
3979 8753 3955 8754
TIME...MOT...LOC 1628Z 279DEG 41KT 3992 8754 3976 8753 3960 8762
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:25 AM CDT, 7 hours 47 minutes earlier.
Area forecast discussion, Jul 18, 3:25 AM CDT, 7 hours 47 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 325 AM CDT MON JUL 18 2016 .SHORT TERM...(Today and tonight) ISSUED AT 324 AM CDT Mon Jul 18 2016 Warm and muggy airmass will remain in place and help to contribute to a rather unstable weather pattern overall. Unfortunately, the forecast is problematic as models are handling both the exiting and the developing convection differently. This mornings convection, mostly remaining to the north through the overnight, may clip the eastern border of ILX CWA this morning as it begins to translate to a more southerly direction. Next MCS/wave out to the west slowly closing in on the mid Miss River Valley. Differing models alternately break up the showers and thunderstorms before they can move into the region, others bringing in the showers to the extreme west by 12-14z this morning. Given the inaccuracies of the break up of MCS's lately...the forecast will retain the widespread chance pops not only this morning, but through the day and into the overnight hours. Shortwaves to the west are plentiful on sat imagery and not reflected well in the model solutions. Not going with any one model solution, either, as there are simply too many mesoscale influences. The strength of redevelopment this afternoon will bank on how quickly the atmosphere can recover in the wake of the western wave making its way through ILX. Temperatures hot and muggy...potentially only limited by debris/MCS activity limiting the morning warm up. && .LONG TERM...(Tuesday through Sunday) ISSUED AT 324 AM CDT Mon Jul 18 2016 A bit of a challenge early on in this part of the forecast, with potential MCS activity and associated cloud debris potentially hampering afternoon temperatures. Large upper high of 598 dm will be centered over the Oklahoma/Arkansas area, which will initially help steer any nocturnal convection southeast into central Illinois. As the week progresses, the ridge axis will build northward, taking the MCS track with it. Have not changed the PoP trends too much, focusing on Tuesday and Wednesday during the day. With the clouds and rain potential, did not stray too far from MOS guidance, with highs in the upper 80s to near 90 both Tuesday and Wednesday. This would keep maximum heat index values closer to 100. Thursday and Friday appear more clear-cut in the heat department, as 850 mb temperatures rise to near 23C and clouds will be less of a factor. Have highs of 90-95 Thursday and mid 90s nearly everywhere Friday, with miserable dew points in the mid-upper 70s. Both days will eventually need at least a heat advisory as heat index values get close to 110 both days. Will hold off on any headlines at the moment due to the uncertainty with the Tuesday/Wednesday time frame, as lesser clouds/rain could lead toward higher temps and thus the ability to meet the advisory criteria earlier based on duration of 100+ heat indices. However, will address this in a Special Weather Statement for the time being. Looking into the weekend, the ridge will start to flatten, as a piece of energy associated with a large upper low off the Pacific Northwest coast breaks free. This will help push some cooler air in from the north during the second half of the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1204 AM CDT Sun Jul 17 2016 Strong but diminishing instability remains over the central IL terminals tonight while a disturbance approaches from the west. This should bring increasing thunderstorm activity to central IL overnight. Have included TEMP TSRA first few hours of TAFs for KPIA/KBMI, but only included VCTS from around 07-10Z for KSPI- KDEC-KCMI as timing of thunderstorms affecting these terminals less certain at this point. Any thunderstorms will be capable of producing MVFR cigs, vsbys, and gusty/variable winds. Thunderstorm chances decrease but do not entirely go away Monday morning through Monday evening. Winds SSW 8-10 kts overnight then shifting more westerly Monday morning through afternoon. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...HJS LONG TERM...Geelhart AVIATION...Onton
Hazardous weather outlook, Jul 18, 6:48 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 648 AM CDT MON JUL 18 2016 ILZ027>031-036>038-040>057-061>063-066>068-071>073-191100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 648 AM CDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT TWO ROUNDS OF SHOWERS AND THUNDERSTORMS TODAY FOR CENTRAL ILLINOIS ARE POSSIBLE AGAIN. WITH THE WARM AND MUGGY AIRMASS IN PLACE PROVIDING INSTABILITY...STORMS WILL HAVE A MARGINAL RISK OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. FREQUENT DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINS ARE ALSO A THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY. A FEW STORMS MAY BE STRONG WEDNESDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOT AND HUMID WEATHER IS EXPECTED THURSDAY AND FRIDAY WITH AFTERNOON HEAT INDICES OF 100 TO 110. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER THIS AFTERNOON. HJS
In the hours before
Special weather statement, Jul 18, 8:42 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT MON JUL 18 2016
ILZ051>053-181415-
MACON-SANGAMON-CHRISTIAN-
842 AM CDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON...WEST
CENTRAL MACON AND NORTH CENTRAL CHRISTIAN COUNTIES UNTIL 915 AM
CDT...
AT 841 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR CORNLAND TO RIVERTON. MOVEMENT WAS
SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...RIVERTON...ILLIOPOLIS...NIANTIC...MECHANICSBURG...
MOUNT AUBURN...SPAULDING...DAWSON...BUFFALO AND ROBY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 55 BETWEEN MILE MARKERS 101 AND 102.
INTERSTATE 72 BETWEEN MILE MARKERS 107 AND 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3997 8950 3997 8948 3994 8948 3993 8941
3992 8940 3992 8922 3990 8911 3962 8921
3986 8962
TIME...MOT...LOC 1341Z 307DEG 38KT 3994 8947 3983 8953
MILLERSpecial weather statement, Jul 18, 9:04 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT MON JUL 18 2016
ILZ042-043-053-181500-
MACON-DE WITT-LOGAN-
904 AM CDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHERN
MACON AND DE WITT COUNTIES UNTIL 1000 AM CDT...
AT 904 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM ATLANTA TO NEAR KENNEY TO NEAR LATHAM. MOVEMENT
WAS EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DECATUR...CLINTON...FORSYTH...MAROA...WARRENSBURG...ARGENTA...
OREANA...WAPELLA...WAYNESVILLE...LATHAM...KENNEY...CHESTNUT...
BEASON...OAKLEY...DE WITT...LANE...MIDLAND CITY...HALLSVILLE...
CLINTON LAKE DAM AND WELDON SPRINGS STATE PARK.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 138 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4003 8874 3983 8877 3992 8922 4025 8922
4028 8915 4028 8879
TIME...MOT...LOC 1404Z 272DEG 23KT 4026 8920 4008 8914 3993 8917
MILLERSpecial weather statement, Jul 18, 9:26 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CDT MON JUL 18 2016
ILZ038-043>045-053-055-181500-
MACON-PIATT-DE WITT-CHAMPAIGN-DOUGLAS-MCLEAN-
926 AM CDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR PIATT...SOUTHEASTERN MCLEAN...
WESTERN CHAMPAIGN...NORTHEASTERN DE WITT AND NORTHWESTERN DOUGLAS
COUNTIES UNTIL 1000 AM CDT...
AT 926 AM CDT...TRAINED WEATHER SPOTTERS REPORTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LE ROY TO NEAR WELDON
TO NEAR CERRO GORDO. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...MAHOMET...FARMER CITY...BEMENT...CERRO GORDO...ATWOOD...
MANSFIELD...DE LAND...BONDVILLE...WELDON...WHITE HEATH...SEYMOUR...
LAKE OF THE WOODS...BELLFLOWER...IVESDALE...CISCO...FOOSLAND...
LODGE...GALESVILLE AND MILMINE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 72 BETWEEN MILE MARKERS 157 AND 179.
INTERSTATE 74 BETWEEN MILE MARKERS 152 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3980 8837 3983 8877 4003 8873 4031 8879
4040 8845 4040 8842 4007 8835
TIME...MOT...LOC 1426Z 265DEG 34KT 4029 8884 4005 8876 3988 8879
MILLERSpecial weather statement, Jul 18, 10:02 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1002 AM CDT MON JUL 18 2016 ILZ045-055-181545- CHAMPAIGN-DOUGLAS- 1002 AM CDT MON JUL 18 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN AND NORTHERN DOUGLAS COUNTIES UNTIL 1045 AM CDT... AT 1001 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WHITE HEATH TO 7 MILES WEST OF TOLONO TO NEAR ATWOOD. MOVEMENT WAS EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CHAMPAIGN...TUSCOLA...URBANA...SAVOY...MAHOMET...ST. JOSEPH... TOLONO...VILLA GROVE...PHILO...SIDNEY...HOMER...OGDEN...PESOTUM... BONDVILLE...BROADLANDS...ALLERTON...SEYMOUR...LAKE OF THE WOODS... SADORUS AND ROYAL. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 57 BETWEEN MILE MARKERS 213 AND 244. INTERSTATE 72 BETWEEN MILE MARKERS 175 AND 182. INTERSTATE 74 BETWEEN MILE MARKERS 172 AND 197. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3980 8845 4019 8845 4027 8794 3983 8794 TIME...MOT...LOC 1501Z 273DEG 26KT 4014 8849 3997 8841 3986 8843 MILLER
Local storm report, Jul 18, 10:48 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1048 AM CDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HOOPESTON 40.47N 87.67W
07/18/2016 M3.02 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN HENNING 40.31N 87.70W
07/18/2016 M2.84 INCH VERMILION IL COCORAHS
24 HOUR TOTAL
&&
25Local storm report, Jul 18, 11:02 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM TSTM WND DMG ALLERTON 39.92N 87.94W
07/18/2016 VERMILION IL EMERGENCY MNGR
TREE AND POWER LINES DOWN
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:32 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 43 min |
| Jul 18, 8:12 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 48 min |
| Jul 18, 8:42 AM CDT | Special Weather Statement | ILX | Sangamon | 33 min |
| Jul 18, 9:04 AM CDT | Special Weather Statement | ILX | DeWitt | 56 min |
| Jul 18, 9:26 AM CDT | Special Weather Statement | ILX | Piatt | 34 min |
| Jul 18, 10:02 AM CDT | Special Weather Statement | ILX | Champaign | 43 min |
| Jul 18, 10:26 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 49 min |
| Jul 18, 11:18 AM CDT | Special Weather Statement | ILX | Jasper | 42 min |
| Jul 18, 12:21 PM CDT | Flash Flood Warning | ILX | Jasper | 4 hr |
| Jul 18, 3:41 PM CDT | Excessive Heat Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 48 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.